# SDR DALA2018041002356

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT PYLON FAIRING FWD INBD SKIN IS DEBONDED. ACCOMPLISHED A PERMANENT REPAIR IAW ERA 369075-14MA, REV B.
